Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 408, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 13, 2011, 6:30 PM EDT for Franklin County, Shelby County, Kentucky. It was in force for 30 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2011, 6:30 PM EDT (22:30 UTC)
- Expired
- Aug 13, 2011, 7:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Franklin County, KY, Shelby County, KY
The radar
The Louisville radar (KLVX), 97 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 6:31 PM EDT | TSTM WND GST 60 | 3 E Shelbyville, KY | |
| Aug 13, 6:38 PM EDT | TSTM WND DMG | Cropper, KY | TREES DOWN ON CHRISTIANSBURG ROAD NEAR CROPPER AND BAGDAD |
| Aug 13, 6:49 PM EDT | TSTM WND DMG | 2 W Forks Of Elkhorn, KY | DOWNED POWER LINE NEAR THE INTERSECTION OF AZTEC TRAIL AND SCHENKEL LANE |
| Aug 13, 6:50 PM EDT | TSTM WND DMG | 5 Nnw Forks Of Elkhorn, KY | TREES AND TREE LIMBS REPORTED DOWN AS WELL AS LOSS OF POWER NEAR THE INTERSECTION OF OWENTON RD. AND ROYAL PKWY. |
| Aug 13, 6:54 PM EDT | TSTM WND DMG | 2 Wnw Switzer, KY | TREE REPORTED DOWN ALONG LUCAS LANE |
| Aug 13, 6:54 PM EDT | TSTM WND DMG | 5 Nne Frankfort, KY | REPORT OF TREES SNAPPED AND DOWN NEAR PEAKS MILL |
| Aug 13, 6:56 PM EDT | TSTM WND DMG | 5 N Frankfort, KY | REPORT OF NUMEROUS TREES... TREE LIMBS... AND POWER LINES DOWN ACROSS MUCH OF FRANKLIN COUNTY INCLUDING HOUSE FIRES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
390
WUUS53 KLMK 132230
SVRLMK
KYC073-211-132300-
/O.NEW.KLMK.SV.W.0408.110813T2230Z-110813T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
630 PM EDT SAT AUG 13 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN EAST CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF FRANKFORT...
NORTHEASTERN SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 700 PM EDT
* AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MULBERRY...MOVING EAST AT
40 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
SHELBYVILLE...
BAGDAD AND ELMBURG...
JACKSONVILLE AND HATTON...
HARVIELAND AND BRYANT...
OTTUSVILLE AND SWALLOWFIELD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3834 8479 3835 8475 3819 8474 3817 8478
3818 8523 3834 8523 3835 8510 3834 8500
3836 8495 3836 8490 3835 8489 3836 8486
TIME...MOT...LOC 2230Z 268DEG 35KT 3826 8511
WIND...HAIL 60MPH 0.75IN
$$
MP2 follow-up statements
749
WWUS53 KLMK 132246
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM EDT SAT AUG 13 2011
KYC073-211-132300-
/O.CON.KLMK.SV.W.0408.000000T0000Z-110813T2300Z/
SHELBY KY-FRANKLIN KY-
646 PM EDT SAT AUG 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR FRANKLIN AND EASTERN SHELBY COUNTIES...
AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JACKSONVILLE...MOVING
EAST AT 40 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.
NUMEROUS TREES HAVE BEEN REPORTED DOWN ACROSS SHELBY COUNTY BLOCKING
NUMEROUS ROADS.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
FRANKFORT...
INDIAN HILLS AND SWALLOWFIELD...
PEAKS MILL AND ELSINORE...
SWITZER AND WOODLAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3835 8475 3819 8474 3817 8478 3818 8505
3833 8504
TIME...MOT...LOC 2245Z 268DEG 35KT 3826 8492
WIND...HAIL 60MPH 0.75IN
$$
MP740
WWUS53 KLMK 132304
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
704 PM EDT SAT AUG 13 2011
KYC073-211-132313-
/O.EXP.KLMK.SV.W.0408.000000T0000Z-110813T2300Z/
SHELBY KY-FRANKLIN KY-
704 PM EDT SAT AUG 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN AND NORTHEASTERN
SHELBY COUNTIES HAS EXPIRED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN...DANGEROUS LIGHTNING AND GUSTY
WINDS UP TO 45 MPH.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3835 8475 3819 8474 3817 8478 3818 8505
3833 8504
TIME...MOT...LOC 2246Z 268DEG 35KT 3826 8491
$$
MPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:02 PM EDT, 3 hours 28 minutes earlier.
Area forecast discussion, Aug 13, 3:02 PM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 302 PM EDT SAT AUG 13 2011 .SHORT TERM (TONIGHT AND SUNDAY)... SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER SOUTHEAST ILLINOIS THIS AFTERNOON AND WILL HEAD EAST ACROSS THE WABASH RIVER INTO SOUTHERN INDIANA. ENOUGH INSTABILITY STILL AROUND FOR SCATTERED STORMS TO POP IN THE LMK CWFA LATE THIS AFTERNOON INTO THIS EVENING SO WILL CONTINUE WITH SCT POPS IN THE GRIDS. A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE WITH GUSTY WINDS...LOCALLY HEAVY RAIN...AND POSSIBLY SOME SMALL HAIL THOUGH BETTER CHANCES OF SEVERE WILL BE TO OUR NORTH WHERE INSTABILITY IS GREATER. SURFACE FRONT STILL ON TRACK TO PASS THROUGH THIS EVENING BUT THE UPPER TROF AXIS WILL WAIT UNTIL SUNDAY AFTERNOON. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE AS A RESULT INTO SUNDAY MORNING. LOWS TONIGHT WILL DIP INTO THE MID AND UPPER 60S...WITH HIGHS TOMORROW IN THE LOWER TO MIDDLE 80S. .LONG TERM (SUNDAY NIGHT - SATURDAY)... THE UPPER AIR PATTERN IS EXPECTED TO AMPLIFY EARLY NEXT WEEK. BY LATE SUNDAY...500MB TROUGHING IS EXPECTED TO MOVE ONSHORE OVER THE PACIFIC NORTHWEST. DOWNSTREAM OF A BUILDING RIDGE ACROSS THE HIGH PLAINS...AN UNSEASONABLY DEEP TROUGH WILL SLOWLY MOVE EAST ACROSS THE SOUTHERN APPALACHIANS. ON MONDAY...LOW PRESSURE WILL MOVE OFF THE MID ATLANTIC COAST AHEAD OF THIS APPALACHIAN 500MB TROUGH. HIGH PRESSURE OF CANADIAN ORIGIN WILL BUILD SOUTH ACROSS THE UPPER MIDWEST MONDAY. BY WEDNESDAY...THIS HIGH PRESSURE IS EXPECTED TO SLOWLY MOVE EAST OVER OHIO. WITH NORTHERLY FLOW BOTH AT THE SURFACE AND ALOFT...VERY PLEASANT MID-AUGUST WEATHER IS EXPECTED MONDAY THROUGH WEDNESDAY WITH LOW DEWPOINTS AND TEMPERATURES THAT WILL SLOWLY MODERATE FROM THE LOWER 80S MONDAY TO THE UPPER 80S BY WEDNESDAY. DEWPOINTS MAY FALL INTO THE UPPER 50S BY MONDAY. THIS WILL BRING SEVERAL COMFORTABLE NIGHTS IN A ROW THROUGH EARLY THURSDAY. ANY RESIDUAL CLOUDINESS ASSOCIATED WITH TROUGHING TO THE EAST WILL CLEAR BY EARLY MONDAY. MOSTLY CLEAR SKIES ARE THEN EXPECTED THROUGH WEDNESDAY. BOTH THE ECMWF AND THE GFS FORECAST A SOMEWHAT COMPACT 500MB LOW TO CROSS SOUTHERN CANADA NEAR MINNESOTA LATE WEDNESDAY. ALTHOUGH THE STRONGEST FORCING AND DYNAMICS ARE EXPECTED TO STAY NORTH ACROSS THE GREAT LAKES...THIS FEATURE WILL BRING A SLOW MOVING FRONT TOWARDS THE OHIO RIVER BY THURSDAY. MOISTURE RETURN WILL NOT BE TOO ROBUST UNTIL JUST AHEAD OF THE BOUNDARY. WILL CONTINUE WITH ONGOING FORECAST OF SCATTERED SHOWERS AND THUNDERSTORMS THURSDAY. AFTER THIS FRONT PASSES...EXPECT FRIDAY AND SATURDAY TO STAY DRY WITH SEASONABLE TEMPERATURES. && .AVIATION (18Z TAF ISSUANCE)... SCATTERED SHOWERS AND STORMS ARE STILL EXPECTED TO POP UP THIS AFTERNOON IN THE WARM MOIST ATMOSPHERE AHEAD OF AN APPROACHING COLD FRONT. WITH NOTHING HAPPENING IN THE AREA AND NOTHING UPSTREAM AT FORECAST TIME WILL STICK WITH JUST A CB CLOUD TYPE RATHER THAN VCTS FOR NOW. BEST TIME FOR CONVECTION LOOKS TO BE FROM 20Z TO 02Z. TONIGHT SCATTERED SHOWERS AND A FEW STORMS WILL PERSIST...ESPECIALLY AT THE NORTHERN TAF SITES. CLOUDS AND SHOWERS WILL CONTINUE INTO SUNDAY MORNING...WITH DRIER BUT STILL MOSTLY CLOUDY CONDITIONS EXPECTED TOMORROW AFTERNOON. RIGHT NOW WILL KEEP CEILINGS AT THE LOW END OF VFR...BUT HIGH END MVFR CIGS ARE POSSIBLE LATE TONIGHT INTO EARLY SUNDAY. WSW WINDS THIS AFTERNOON WILL BECOME LIGHT TONIGHT AND THEN TURN TO THE WNW TOMORROW BEHIND THE DEPARTING SYSTEM. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........13 LONG TERM.........JSD AVIATION..........13
Hazardous weather outlook, Aug 13, 3:29 PM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 329 PM EDT SAT AUG 13 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-141930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 329 PM EDT SAT AUG 13 2011 /229 PM CDT SAT AUG 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED STORMS WILL CROSS THE AREA THIS EVENING AHEAD OF AN APPROACHING FRONTAL SYSTEM AND UPPER DISTURBANCE. A FEW OF THE STRONGEST STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL. THE BEST CHANCE FOR STRONG STORMS WILL BE BETWEEN 4PM AND 10 PM EDT...3PM AND 9PM CDT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE SUNDAY AS LOW PRESSURE MOVES OFF TO THE NORTHEAST. LIGHTNING WILL BE THE MAIN THREAT WITH THESE STORMS. THUNDERSTORMS WILL AGAIN BE POSSIBLE LATE WEDNESDAY THROUGH EARLY FRIDAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING. 13
In the hours before
Special weather statement, Aug 13, 6:14 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
614 PM EDT SAT AUG 13 2011
KYZ029-038-045-046-132245-
BULLITT-NELSON-SPENCER-WASHINGTON-
614 PM EDT SAT AUG 13 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 45 MPH WINDS...
AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF SHEPHERDSVILLE...AND MOVING EAST
AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
TAYLORSVILLE...
HIGHGROVE AND SMITHVILLE...
WATERFORD AND CRENSHAW...
FAIRFIELD...
WAKEFIELD AND BLOOMFIELD...
THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 34
AND 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3805 8514 3805 8512 3800 8512 3800 8514
3799 8515 3800 8516 3799 8517 3790 8516
3789 8514 3792 8512 3783 8512 3782 8565
3806 8568
TIME...MOT...LOC 2214Z 266DEG 26KT 3798 8554
MPLocal storm report, Aug 13, 6:15 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
615 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND DMG 3 WSW ST. JOSEPH 38.38N 85.86W
08/13/2011 FLOYD IN TRAINED SPOTTER
SMALL TO MEDIUM SIZED TREE LIMBS DOWN NEAR THE
INTERSECTION OF ST. MARYS AND BANET RDS.
&&
EVENT NUMBER LMK1101057
LGLocal storm report, Aug 13, 6:19 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
619 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG 1 NE LOUISVILLE 38.24N 85.73W
08/13/2011 JEFFERSON KY NWS EMPLOYEE
TREE FELL ON HOUSE
&&
EVENT NUMBER LMK1101058
LGLocal storm report, Aug 13, 6:26 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
626 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND DMG 4 WSW MOUNT WASHINGTON 38.03N 85.61W
08/13/2011 BULLITT KY TRAINED SPOTTER
SMALL TREE LIMBS REPORTED DOWN
&&
EVENT NUMBER LMK1101059
LGLocal storm report, Aug 13, 6:27 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
627 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM DOWNBURST 1 N BARDSTOWN 37.83N 85.46W
08/13/2011 E60 MPH NELSON KY NWS EMPLOYEE
ESTIMATED 60 MPH WINDS ALONG WITH 1 INCH HAIL
&&
EVENT NUMBER LMK1101060
13Local storm report, Aug 13, 6:29 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
629 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TSTM WND GST SHELBYVILLE 38.22N 85.23W
08/13/2011 E65 MPH SHELBY KY TRAINED SPOTTER
AT WAL MART
&&
EVENT NUMBER LMK1101061
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 5:23 PM EDT | Special Weather Statement | LMK | Jefferson | 37 min |
| Aug 13, 5:30 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 30 min |
| Aug 13, 5:53 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 37 min |
| Aug 13, 6:06 PM EDT | Special Weather Statement | LMK | Oldham | 24 min |
| Aug 13, 6:14 PM EDT | Special Weather Statement | LMK | Spencer | 31 min |
| Aug 13, 6:24 PM EDT | Severe Thunderstorm Warning | LMK | Nelson, Washington | 24 min |
| Aug 13, 7:02 PM EDT | Special Weather Statement | LMK | Scott | 28 min |
| Aug 13, 7:32 PM EDT | Special Weather Statement | LMK | Bourbon, Fayette, Nicholas | 58 min |
| Aug 13, 7:38 PM EDT | Special Weather Statement | LMK | Garrard | 22 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.